ru en

Публикации

1. Andrei Alpeev, The entropy of Gibbs measures on sofic groups, Записки научных семинаров ПОМИ, 436 (2015), 34-48.
4. Затицкий П.Б., Масштабирующая энтропийная последовательность: инвариантность и примеры, Записки научных семинаров ПОМИ, 432 (2015), 128-­161. English translation: Zatitskiy P.B., Scaling entropy sequence: invariance and examples, Journal of Mathematical Sciences, 209:6 (2015), 890-909.
6. Затицкий П.Б., О возможной скорости роста масштабирующей энтропийной последовательности, Записки научных семинаров ПОМИ, 436 (2015), 136-166. English translation: Zatitskiy P.B., On the possible growth rate of a scaling entropy sequence, Journal of Mathematical Sciences, 215:6 (2016), 715-733.
7. Затицкий П.Б., Петров Ф.В., О субаддитивности масштабирующей энтропийной последовательности, Записки научных семинаров ПОМИ, 436 (2015), 167-­173. English translation: Zatitskiy P.B., Petrov F.V., On subadditivity of the scaling entropy sequence, Journal of Mathematical Sciences, 215:6 (2016), 734-737.
8. Dmitriy M. Stolyarov, Vasily I. Vasyunin, Pavel B. Zatitskiy, Monotonic rearrangements of functions with small mean oscillation, Studia Mathematica, 231:3 (2015), 257-268; preprint.
9. Мешкова Ю.М., Суслина Т.А., Усреднение решений начально-краевых задач для параболических систем, Функциональный анализ и его приложения, 49:1 (2015), 88-93. English translation: Meshkova Yu.M., Suslina T.A., Homogenization of solutions of initial boundary value problems for parabolic systems, Functional Analysis and Its Applications, 49:1 (2015), 72-76.
10. Alexey Ananyevskiy, The special linear version of the projective bundle theorem, Compositio Mathematica, 151:3 (2015), 461-501 ; preprint (2012).
11. Anton Baranov, Yurii Belov, Alexander Borichev, Spectral synthesis in de Branges spaces, Geometric and Functional Analysis, 25:2 (2015), 417-452; preprint.
12. Bakharev F.L., Nazarov S.A., Gaps in the spectrum of a waveguide composed of domains with different limiting dimensions, Siberian Mathematical Journal, 56:4 (2015), 575-­592.
13. Bakharev F.L., Matveenko S.G., Nazarov S.A., Spectra of three-dimensional cruciform and lattice quantum waveguides, Doklady Mathematics, 92:1 (2015), 514­-518.
14. Alexandru Aleman, Anton Baranov, Yurii Belov, Subspaces of $C^\infty$ invariant under the differentiation, Journal of Functional Analysis, 268:2 (2015), 2421-2439; preprint.
15. Evgeny Abakumov, Anton Baranov, Yurii Belov, Localization of zeros for Cauchy transforms, International Mathematics Research Notices, 15 (2015), 6699-6733; preprint.
16. Anton Baranov, Dmitry V. Yakubovich, One-dimensional perturbations of unbounded selfadjoint operators with empty spectrum, Journal of Mathematical Analysis and Applications, 424:2 (2015), 1404-1424; preprint.
17. Anton Baranov, Andre Dumont, Andreas Hartmann, Karim Kellay, Sampling, interpolation and Riesz bases in small Fock spaces, Journal de Mathematiques Pures et Appliquees, 103:6 (2015), 1358-1389; preprint.
19. Yurii Belov, Complementability of exponential systems, Comptes Rendus Mathematique, 353:3 (2015), 215-218; preprint.
20. Yurii Belov, Uniqueness of Gabor series, Applied and Computational Harmonic Analysis, 39 (2015), 545–551. ; preprint.
21. Bessonov R.V., Fredholmness and compactness of truncated Toeplitz and Hankel operators, Integral Equations Operator Theory, 82:4 (2015), 451-467; preprint.
22. Alexander Ivanov, Sergei O. Ivanov, Yury Volkov, Guodong Zhouc, BV structure on Hochschild cohomology of the group ring of quaternion group of order eight in characteristic two, Journal of Algebra, 435 (2015), 174-203.
26. Alexander A. Logunov, Leonid Slavin, Dmitriy M. Stolyarov, Vasily Vasyunin, Pavel B. Zatitskiy, Weak integral conditions for BMO, Proceedings of the AMS, 143 (2015), 2913-2926; preprint.
27. Alexander Logunov, Eugenia Malinnikova, On ratios of harmonic functions, Advances in Mathematics, 274 (2015), 241-262; preprint.
28. Aurelien Djament, , Wilberd van der Kallen, Roman Mikhailov, Antoine Touze, Polynomial functors and homotopy theory, Progress in Mathematics, Vol. 311.
29. Roman Mikhailov, Kent Orr, Group localization and two problems of Levine, Mathematische Zeitschrift, 280 (2015), 355-366; preprint.
30. Sergei O. Ivanov, Roman Mikhailov, A higher limit approach to homology theories, Journal of Pure and Applied Algebra, 219 (2015), 1915-­1939 ; preprint.
33. Paata Ivanisvili, Nikolay N. Osipov, Dmitriy M. Stolyarov, Vasily I. Vasyunin, Pavel B. Zatitskiy, Sharp estimates of integral functionals on classes of functions with small mean oscillation, Comptes Rendus Mathematique, 353:12 (2015), 1081-1085; preprint.
34. Kislyakov S.V. , Maksimov D.V. , Stolyarov D.M., Differential expressions with mixed homogeneity and spaces of smooth functions they generate in arbitrary dimension, Journal of Functional Analysis, 269:10 (2015), 3220­­-3263.; preprint.
35. Столяров Д.М., Теорема Дорронсоро и её небольшое обобщение, Записки научных семинаров ПОМИ, 434 (2015), 126-­­135. English translation: Stolyarov D.M., Dorronsoro’s Theorem and a Slight Generalization, Journal of Mathematical Sciences, 215:5 (2016), 624--630; препринт.
36. Sergey Tikhomirov, Shadowing in linear skew products, Записки научных семинаров ПОМИ, 472 (2015), 261-273 ; preprint.
37. Sergey Tikhomirov, An example of a vector field with the oriented shadowing property, Journal of Dynamics and Control Systems, 21:4 (2015), 643­-654; preprint.
38. Sergey Tikhomirov, Holder Shadowing on Finite Intervals, Ergodic Theory and Dynamical Systems, 35:6 (2015), 2000­-2016; preprint.
39. Peter Zograf, Maxim Kazarian, Virasoro constraints and topological recursion for Grothendieck’s dessin counting, Letters in Mathematical Physics, 105:8 (2015), 1057-­1084; preprint.
40. Maryam Mirzakhani, Peter Zograf, Towards large genus asymptotics of intersection numbers on moduli spaces of algebraic curves, Geometric and Functional Analysis, 25:4 (2015), 1258-1289; preprint.
41. Peter Zograf, Enumeration of Grothendieck’s Dessins and KP Hierarchy, International Mathematics Research Notices, 2015:24 (2015), 13533-13544; preprint.
42. Baranov A.D., Carmona J.J., Fedorovskiy K.Yu., Density of certain polynomial modules, Journal of Approximation Theory, 206 (2016), 1-16.
43. Бондарко М.В., Соснило В.А., Об оболочках и разделяющих функторах для триангулированных категорий, Алгебра и анализ, 27:6 (2015), 41-56. English translation: Bondarko M.V., Sosnilo V.A., A Nullstellensatz for triangulated categories, St. Petersburg Mathematical Journal, 27 (2016), 889-898; препринт.
45. Alexander Fedotov, Fedor Sandomirskiy, An exact renormalization formula for the Maryland model, Communications in Mathematical Physics, 334:2 (2015), 1083-1099; preprint.
47. Vincent Beffara, Hugo Duminil-Copin, Stanislav Smirnov, On the critical parameters of the q\ge4 random-cluster model on isoradial graphs, Journal of Physics A: Mathematical and Theoretical, 48 (2015), 484003; preprint.
48. Mikhail Basok, Tau function and moduli of spin curves, International Mathematics Research Notices, 2015:20 (2015), 10095–10117; preprint.